# SDR SIMA20220304001

- Difficulty date: March 4, 2022
- Submitted: March 6, 2022
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 42,055 hours, 36,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT OVERWING EMERGENCY LIGHT INOP-C/A-RAR LH AFT OVERWING EMERGENCY LIGHT IAW EMB 145 AMM 33-50-10. OPC GOOD.
